# SDR C77A353088

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 7,684 hours, 4,482 cycles
- Engine: Ge CF348E5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Intermittent
- Location: Zone 500
- Part time: 3,151 hours, 1,906 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON FINAL APPROACH.  CLEARED SLAT FAIL MESSAGE IAW FIM TASK 27-81-00-810-803A.  OPS TEST OF FLAP AND SLAT, GOOD, ACFT OK FOR SERVICE. IAW COMPANY REQUEST R & R LT SLAT, 3/4 HARNESS  PN 171-10231-401, SN FO33911661,  LT HARNESS SLAT 2/3 PN 171-00187-401, SN FO35341193  AND LT OTBD SLAT SKEW SENSOR 1702286B  SN 2765.  ALL OPS CHECKED GOOD IAW AMM 27-83-01 AND 27-83-07.  ACFT OK FOR SERVICE.
